Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 207, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 21, 2017, 8:21 PM EDT for Bracken County, Campbell County, Pendleton County, Kentucky; Clermont County, Ohio. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2017, 8:21 PM EDT (00:21 UTC)
- Expired
- Jul 21, 2017, 8:39 PM EDT
- In force
- 18 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bracken County, KY, Campbell County, KY, Pendleton County, KY, Clermont County, OH
The radar
The Cincinnati radar (KILN), 72 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.4 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 111 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1423 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
240
WUUS51 KILN 220021
SVRILN
KYC023-037-191-OHC025-220100-
/O.NEW.KILN.SV.W.0207.170722T0021Z-170722T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
821 PM EDT FRI JUL 21 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Northwestern Bracken County in northern Kentucky...
Southern Campbell County in northern Kentucky...
Northeastern Pendleton County in northern Kentucky...
Southern Clermont County in southwestern Ohio...
* Until 900 PM EDT.
* At 821 PM EDT, a severe thunderstorm was located near New Richmond,
moving southeast at 5 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
New Richmond, Felicity, Mentor, Moscow, Neville, California, Chilo,
Bradford, Willow Grove, Berlin, Saltair, Gubser Mill, Peach Grove,
Ivor, Foster, Point Isabel and Johnsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3868 8416 3888 8436 3897 8430 3890 8404
3889 8404
TIME...MOT...LOC 0021Z 315DEG 6KT 3888 8430
HAIL...<.75IN
WIND...60MPH
$$
JDR1 follow-up statement
796
WWUS51 KILN 220039
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
839 PM EDT FRI JUL 21 2017
KYC023-037-191-OHC025-220049-
/O.CAN.KILN.SV.W.0207.000000T0000Z-170722T0100Z/
Bracken KY-Campbell KY-Pendleton KY-Clermont OH-
839 PM EDT FRI JUL 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BRACKEN...
SOUTHERN CAMPBELL...NORTHEASTERN PENDLETON AND SOUTHERN CLERMONT
COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3868 8416 3888 8436 3897 8430 3890 8404
3889 8404
TIME...MOT...LOC 0037Z 315DEG 6KT 3886 8427
$$
JDRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 7:13 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jul 21, 7:13 PM EDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
713 PM EDT Fri Jul 21 2017
.SYNOPSIS...
Multiple disturbances are expected to bring several rounds of
showers and thunderstorms to the region through the weekend and
into early Monday. High pressure and dry conditions are then
expected for Tuesday. More disturbances in northwesterly flow
aloft will cross the region later in the week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Quick update to expire the eastern segment of the heat advisory.
No other changes as of now.
Previous discussion >
Apparent temperatures were expected to remain
at or over 100 in the southwest, which had me extend the current
advisory into the overnight hours as the eastern portion of it
drops off later today.
Upstream thunderstorm complex west of Indianapolis and a shower
complex underneath the MCV northeast of Indy will work into the
CWA later this afternoon into this evening. Expect convection to
be possible almost anywhere this evening but with a higher
propensity southwest of a Richmond/Lebanon/Georgetown line.
Overnight should see convection from this evening waning, but
another upper level disturbance will ride southeast in the mean
flow and cross northern Ohio. Storms from this will primarily
affect the I-70 corridor and northward, with isolated activity
possible elsewhere late overnight.
Confidence in the occurrence and/or placement of these storm
clusters is low. Forecast will be dynamically updated as storms
fire and a better timing and areal extent of them are able to be
extrapolated in both time and space. With this being said,
forecast is probably too low on pops overnight in the northern
CWA where it was limited to chance category.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Saturday had me bring another tier of counties into the heat
advisory fold as unusually warm dewpoints solidly in the middle
70s combine with temperatures in the low 90s to push apparent
temperatures over the 100 degree mark.
Storms that are present in the morning should be focused north
of and along the I-70 corridor, but a few models are indicating
some isolated activity popping south of it just before daybreak.
The outflow boundary that lays out along the I-70 corridor later
in the day is expected to be a focus for a second round of
development, given an added boost by a continued feed of moist
and unstable air on southerly winds. Storms will fire along a
w-e oriented line and then move south in the evening.
Any storm in the next few days will have a higher potential for
damaging winds and especially very heavy rainfall. The tornado
and large hail threat appear to be negligible at this moment in
time.
Storms will weaken and diminish as they move south to the Ohio
River on Saturday night. Dewpoints will remain in the middle 70s
until the airmass changes beyond the short term period.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
A weak trof/boundary is forecast to push through the region on
Sunday. This feature may be entering our far eastern/southeast
zones by peak heating which would bring the highest PoPs to these
locations. All in all, just have slight chance/chance of
showers/storms. SPC has a slight risk for severe storms. There could
be an isolated severe during the afternoon due to diurnal heating.
For the period Sunday night into Monday night, mid level trough will
dig southeast across the Great Lakes/eastern Canada. As this occurs,
a cold front will move slowly southeast through our region. With the
lack of strong low level forcing and upper level support, the
chances for showers/storms appears low and should affect our
eastern/southern zones in the afternoon on Monday. Skies should
become at least partly cloudy Monday night as high pressure builds
into the region from the north with a drying and stabilizing air
mass.
High pressure should remain over the region through at least Tuesday
into Tuesday night with dry weather expected.
As the high moves east on Wednesday, return flow and increasing
moisture may lead to a small chance of showers and thunderstorms.
Models indicate that the next frontal boundary to affect our region
will be during the Thursday/Friday time frame. Differences are seen
in the timing, so a broad brush forecast has been used with a chance
of showers and thunderstorms.
Temperatures will cool back down to more July normals Tuesday
through Friday.
&&
.AVIATION /23Z FRIDAY THROUGH WEDNESDAY/...
While VFR conditions will prevail through the evening, an area
of thunderstorms will move through the Cincinnati area over the
next hour or two, possibly bringing MVFR/IFR TSRA conditions to
the CVG/LUK TAF sites. Some MVFR visibilities are possible with
an area of rain moving into CMH/LCK as well.
Later in the overnight period, a larger complex of thunderstorms
is expected to move into the region, affecting the northern four
TAF sites near daybreak. These storms have now been specifically
included in the TAFs, and future forecasts may need to forecast
further reduced conditions (lower ceilings / higher winds) with
the storms. It is most likely that these storms will remain
north of Cincinnati. Outside of the storms, some MVFR
visibilities are also possible at the Columbus airports.
After a break in the activity through late morning and early
afternoon, additional thunderstorm development will be possible
going into the afternoon and evening. Southwest winds will
increase to around 10-15 knots.
OUTLOOK...Thunderstorms will be possible again from Saturday
night through Sunday, and then again on Wednesday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory from 1 PM to 7 PM EDT Saturday for OHZ070-071.
Heat Advisory until 7 PM EDT Saturday for OHZ077-078.
KY...Heat Advisory until 7 PM EDT Saturday for KYZ089>096.
IN...Heat Advisory from 1 PM to 7 PM EDT Saturday for INZ066.
Heat Advisory until 7 PM EDT Saturday for INZ073>075-080.
&&
SYNOPSIS...Franks
NEAR TERM...Franks/Hatzos
SHORT TERM...Franks
LONG TERM...Hickman
AVIATION...Franks/HatzosHazardous weather outlook, Jul 21, 7:16 PM EDT, 1 hour 5 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 716 PM EDT Fri Jul 21 2017 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-072>074-222330- Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking- Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Clinton-Ross- Hocking- 716 PM EDT Fri Jul 21 2017 This Hazardous Weather Outlook is for East Central Indiana, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heat index values in the middle to upper 90s will occur on Saturday. Occasional thunderstorms can be expected through the weekend. Some storms may become severe with the main severe threats being heavy rainfall and damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed on Saturday. KYZ097>100-OHZ079>082-088-222330- Bracken-Robertson-Mason-Lewis-Brown-Highland-Adams-Pike-Scioto- 716 PM EDT Fri Jul 21 2017 This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky and Southwest Ohio. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heat index values in the upper 90s will occur on Saturday. Occasional thunderstorms can be expected through the weekend. Some storms may become severe with the main severe threats being heavy rainfall and damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed on Saturday. INZ073>075-080-KYZ089>096-OHZ077-078-222330- Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Hamilton-Clermont- 716 PM EDT Fri Jul 21 2017 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT SATURDAY... This Hazardous Weather Outlook is for Southeast Indiana, Northern Kentucky and Southwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. A few strong storms are possible this evening, with gusty winds and heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Occasional thunderstorms can be expected through the weekend. Some storms may become severe with the main severe threats being heavy rainfall and damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed on Saturday. INZ066-OHZ070-071-222330- Franklin IN-Butler-Warren- 716 PM EDT Fri Jul 21 2017 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM EDT SATURDAY... This Hazardous Weather Outlook is for Southeast Indiana and Southwest Ohio. .DAY ONE...Tonight. A few strong storms are possible this evening, with gusty winds and heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Occasional thunderstorms can be expected through the weekend. Some storms may become severe with the main severe threats being heavy rainfall and damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed on Saturday. HATZOS
In the hours before
Special weather statement, Jul 21, 7:07 PM EDT, 1 hour 14 minutes before
Special Weather Statement National Weather Service Wilmington OH 707 PM EDT FRI JUL 21 2017 INZ074-KYZ091-OHZ077-212330- Dearborn IN-Boone KY-Hamilton OH- 707 PM EDT FRI JUL 21 2017 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL DEARBORN...NORTHERN BOONE AND SOUTHWESTERN HAMILTON COUNTIES UNTIL 730 PM EDT... At 706 PM EDT, radar indicated a strong thunderstorm over Hidden Valley, moving southeast at 20 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Very heavy rain... Locations impacted include... Florence, Cheviot, Lawrenceburg, Greendale, Oakbrook, Bright, Burlington, Hidden Valley, Cleves, Shawnee, Bridgetown, Delhi Township, Miami Heights, Delhi Hills, Monfort Heights, Guilford, Grandview and Addyston. Water will pond on roads and may quickly fill roadside ditches and small streams. Residents in these areas should remain alert. If this storm becomes stronger, then a warning may be needed. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3915 8495 3924 8487 3917 8459 3898 8466 TIME...MOT...LOC 2306Z 302DEG 18KT 3916 8483 JDR
Special weather statement, Jul 21, 7:35 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Wilmington OH
735 PM EDT FRI JUL 21 2017
KYZ093-096-097-OHZ078-220000-
Pendleton KY-Campbell KY-Bracken KY-Clermont OH-
735 PM EDT FRI JUL 21 2017
...A RAPIDLY DEVELOPING THUNDERSTORM WILL AFFECT NORTHWESTERN
BRACKEN...SOUTHERN CAMPBELL...NORTHEASTERN PENDLETON AND SOUTHERN
CLERMONT COUNTIES UNTIL 800 PM EDT...
At 735 PM EDT, radar indicated a thunderstorm over Alexandria, moving
southeast at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...
Locations impacted include...
Alexandria, Claryville, New Richmond, Felicity, Mentor, Moscow,
Neville, California, Mount Auburn, New Palestine, Gubser Mill,
Nicholsville, Peach Grove and Point Isabel.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3892 8444 3901 8437 3902 8432 3904 8432
3892 8403 3891 8404 3865 8415
TIME...MOT...LOC 2335Z 307DEG 16KT 3895 8436
JDRSpecial weather statement, Jul 21, 7:40 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Wilmington OH
740 PM EDT FRI JUL 21 2017
KYZ091-OHZ077-220015-
Boone KY-Hamilton OH-
740 PM EDT FRI JUL 21 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BOONE AND SOUTHWESTERN
HAMILTON COUNTIES UNTIL 815 PM EDT...
At 739 PM EDT, radar indicated a strong thunderstorm near Shawnee,
moving southeast at 10 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...
Locations impacted include...
Cincinnati, Florence, Villa Hills, Oakbrook, Burlington, Union,
Cleves, Shawnee, Delshire, Delhi Township, Delhi Hills, Mack,
Addyston, North Bend, Hebron, Elizabethtown and CVG Airport.
This includes I-75 in Kentucky between mile markers 181 and 182.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3910 8483 3911 8482 3913 8482 3918 8481
3910 8457 3908 8458 3907 8462 3903 8462
3894 8468 3906 8484
TIME...MOT...LOC 2339Z 298DEG 10KT 3909 8480
JDRSpecial weather statement, Jul 21, 8:00 PM EDT, 21 minutes before
Special Weather Statement National Weather Service Wilmington OH 800 PM EDT FRI JUL 21 2017 KYZ093-096-097-OHZ078-220030- Pendleton KY-Campbell KY-Bracken KY-Clermont OH- 800 PM EDT FRI JUL 21 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BRACKEN...SOUTHERN CAMPBELL...NORTHEASTERN PENDLETON AND SOUTHERN CLERMONT COUNTIES UNTIL 830 PM EDT... At 800 PM EDT, radar indicated a strong thunderstorm over New Richmond, moving southeast at 15 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Very heavy rain... Locations impacted include... Amelia, Bethel, New Richmond, Felicity, Brooksville, Mentor, Moscow, Neville, California, Chilo, Bradford, Willow Grove, Saltair, New Palestine, Gubser Mill, Nicholsville, Peach Grove, Ivor, Campbell County Lake and Point Isabel. Water will pond on roads and may quickly fill roadside ditches and small streams. Residents in these areas should remain alert. If this storm becomes stronger, then a warning may be needed. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3888 8438 3903 8429 3896 8403 3868 8406 TIME...MOT...LOC 0000Z 299DEG 12KT 3892 8427 JDR
Special weather statement, Jul 21, 8:06 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Wilmington OH
806 PM EDT FRI JUL 21 2017
KYZ091-092-095-096-220030-
Boone KY-Pendleton KY-Kenton KY-Grant KY-
806 PM EDT FRI JUL 21 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KENTON...SOUTHERN
BOONE...NORTHEASTERN GRANT AND NORTHWESTERN PENDLETON COUNTIES UNTIL
830 PM EDT...
At 806 PM EDT, radar indicated a strong thunderstorm over Walton,
moving southeast at 15 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...
Locations impacted include...
Independence, Williamstown, Walton, Crittenden, Dry Ridge, Goforth,
Atwood, Richwood, Bank Lick, Northcutt, Williamstown Lake, Gene
Snyder Airport, Beaverlick, Sherman and Verona.
This includes the following Interstates...
I-71 in Kentucky between mile markers 72 and 77.
I-75 in Kentucky between mile markers 153 and 175.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3860 8458 3878 8467 3878 8466 3879 8468
3888 8473 3896 8455 3870 8436
TIME...MOT...LOC 0006Z 326DEG 14KT 3886 8460
JDRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:00 PM EDT | Special Weather Statement | ILN | Campbell | 30 min |
| Jul 21, 8:06 PM EDT | Special Weather Statement | ILN | Kenton | 24 min |
| Jul 21, 8:13 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Grant, Kenton, Pendleton | 32 min |
| Jul 21, 8:42 PM EDT | Special Weather Statement | ILN | Bracken, Pendleton | 33 min |
| Jul 21, 8:47 PM EDT | Areal Flood Advisory | ILN | Campbell | 88 min |
| Jul 22, 1:28 PM EDT | Special Weather Statement | ILN | Bracken | 32 min |
| Jul 22, 1:55 PM EDT | Special Weather Statement | ILN | Mason, Robertson | 35 min |
| Jul 22, 2:44 PM EDT | Special Weather Statement | ILN | Lewis | 31 min |
| Jul 22, 7:33 PM EDT | Special Weather Statement | ILN | Campbell, Kenton | 27 min |
| Jul 21, 10:12 PM EDT | Special Weather Statement | ILN | Adams | 33 min |
| Jul 21, 10:48 PM EDT | Special Weather Statement | ILN | Ross | 27 min |
| Jul 22, 3:48 AM EDT | Excessive Heat Warning | ILN | Hamilton | 15 hr |
| Jul 22, 3:48 AM EDT | Special Weather Statement | ILN | Auglaize | 12 min |
| Jul 22, 3:56 AM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer | 3 hr |
| Jul 22, 4:52 AM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 23 min |
| Jul 22, 5:13 AM EDT | Special Weather Statement | ILN | Auglaize, Shelby | 32 min |
| Jul 22, 5:25 AM EDT | Areal Flood Advisory | ILN | Auglaize, Hardin | 3 hr |
| Jul 22, 5:30 AM EDT | Special Weather Statement | ILN | Miami | 30 min |
| Jul 22, 5:43 AM EDT | Special Weather Statement | ILN | Logan | 32 min |
| Jul 22, 5:56 AM EDT | Special Weather Statement | ILN | Champaign, Union | 34 min |
| Jul 22, 5:58 AM EDT | Special Weather Statement | ILN | Clark, Greene | 32 min |
| Jul 22, 6:25 AM EDT | Special Weather Statement | ILN | Delaware | 35 min |
| Jul 22, 6:28 AM EDT | Special Weather Statement | ILN | Franklin, Madison | 32 min |
| Jul 22, 6:36 AM EDT | Flash Flood Warning | ILN | Auglaize, Mercer | 5 hr |
| Jul 22, 6:43 AM EDT | Severe Thunderstorm Warning | ILN | Delaware | 17 min |
| Jul 22, 6:57 AM EDT | Special Weather Statement | ILN | Fairfield, Licking, Pickaway | 48 min |
| Jul 22, 7:03 AM EDT | Special Weather Statement | ILN | Pickaway | 42 min |
| Jul 22, 7:09 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking | 25 min |
| Jul 22, 7:33 AM EDT | Special Weather Statement | ILN | Licking | 12 min |
| Jul 22, 8:09 AM EDT | Special Weather Statement | ILN | Hocking | 36 min |
| Jul 22, 11:21 AM EDT | Areal Flood Warning | ILN | Auglaize | 6 hr |
| Jul 22, 3:10 PM EDT | Special Weather Statement | ILN | Fairfield | 35 min |
| Jul 22, 3:11 PM EDT | Special Weather Statement | ILN | Madison | 34 min |
| Jul 22, 3:17 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 43 min |
| Jul 22, 3:18 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Madison | 42 min |
| Jul 22, 3:39 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison, Pickaway | 36 min |
| Jul 22, 3:40 PM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking | 3 hr |
| Jul 22, 3:55 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 50 min |
| Jul 22, 4:14 PM EDT | Flash Flood Warning | ILN | Fairfield, Hocking | 3 hr |
| Jul 22, 4:16 PM EDT | Special Weather Statement | ILN | Fairfield, Pickaway | 29 min |
| Jul 22, 4:43 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 47 min |
| Jul 22, 5:05 PM EDT | Flash Flood Warning | ILN | Hocking | 115 min |
| Jul 22, 6:03 PM EDT | Special Weather Statement | ILN | Hocking | 27 min |
| Jul 22, 6:44 PM EDT | Areal Flood Advisory | ILN | Hocking | 3 hr |
| Jul 22, 7:14 PM EDT | Special Weather Statement | ILN | Ross | 16 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.